# SDR W8PA970077

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CIRCULAR DOUBLER AT AFT CARGO BAY LIGHT SWITCH IS CORRODED AROUND NUTPLATES.  FORWARD SIDE OF BS 794, FRAME RBL 33, WL 162.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW DOUBLER.  (M)
